# SDR HNAA2015030900079

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,861 hours, 56,742 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE APPLYING TAKEOFF POWER, NR 2 PROP FEATHERED. ARM LIGHT WAS NOT ILLUMINATED.  R & R NR 2 ENGINE TSCU. OPS CHECKED GOOD IAW PIEDMONT RUN UP MANUAL.
